Jump to content
Acne.org
  • entries
    8
  • comments
    0
  • views
    252

Side effects!!!

Gabipassmore

65 views

So it hasn't been three weeks quite yet but I wanted to update. So accutane really does make your immune system absolutely suck. For the past few days I've felt kinda gross but yesterday it hit me like a truck. Honestly I've been pushing aside my cold thinking it was mostly accutane related. My red eyes I just thought it was my contacts and I shouldn't be wearing them so I wore them for a shorter amount of time. My sore throat I thought it was just dry because accutane dries you out like CRAZY. But I realized when I was getting all super congested it was most definitely a cold. But because my immune system is struggling so hard to fight it I feel straight up sick. I'm so mucusy and  drainy that I now have pink eye and an ear infection. Thankfully though I went to a doctor and they gave me some heavy antibiotics so it fights it ASAP because they know that my body probably won't be able to fight it by itself. So anybody on accutane as soon as you feel like something is wrong... Take care of it like you're really sick because it's going to be a lot worse on accutane. Hopefully everything clears up in a week or so but I'll continue with updates. You can also see in this pic how dry my lips are, it's gotten to a point where they just bleed. Everything is still dry and my scabs are falling off if I just run my fingers over it. Also  sometimes my current acne/scabs start bleeding without messing with it be it's so dry. 231746A0-AE4A-4E2D-8E72-4454F06D7119.thumb.jpeg.313f54533abd679885b1a83f77dbc830.jpeg


×